# SDR FDEA201004291402

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Misaligned
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377-440, LBL-45 SEAT TRACK REQUIRE CHANGE IAW CUSTOMER REQUEST. R & R SEAT TRACK STA 377 TO 440, LBL 45 IAW SRM 51-40-02.  MAJOR REPAIR.
